Hdl Handle:
http://hdl.handle.net/10545/620939
Title:
On the characterization of periodic complex Horadam sequences
Authors:
Bagdasar, Ovidiu ( 0000-0003-4193-9842 ) ; Larcombe, Peter J.
Abstract:
Horadam sequences are second-order linear recurrence sequences which depend on a family of four parameters (two in the defining recursion itself, and two initial values). In this article we find necessary and sufficient conditions for the periodicity of complex Horadam sequences, under general initial values, characterizing sequence behavior for degenerate and non-degenerate characteristic solution types. Inner and outer boundaries for regions containing periodic orbits are also determined.
Affiliation:
University of Derby
Citation:
Bagdasar, O. and Larcombe, P. J. (2013) 'On the characterization of periodic complex Horadam sequences', Fibonacci Quarterly, 51 (1), pp. 28-37
Publisher:
Fibonacci Association
Journal:
Fibonacci Quarterly
Issue Date:
1-Feb-2013
URI:
http://hdl.handle.net/10545/620939
Additional Links:
http://www.fq.math.ca/51-1.html; http://www.fq.math.ca/index.html
Type:
Article
Language:
en
ISSN:
0015-0517
Appears in Collections:
Department of Electronics, Computing & Maths

Full metadata record

DC FieldValue Language
dc.contributor.authorBagdasar, Ovidiuen
dc.contributor.authorLarcombe, Peter J.en
dc.date.accessioned2016-11-21T16:07:53Z-
dc.date.available2016-11-21T16:07:53Z-
dc.date.issued2013-02-01-
dc.identifier.citationBagdasar, O. and Larcombe, P. J. (2013) 'On the characterization of periodic complex Horadam sequences', Fibonacci Quarterly, 51 (1), pp. 28-37en
dc.identifier.issn0015-0517-
dc.identifier.urihttp://hdl.handle.net/10545/620939-
dc.description.abstractHoradam sequences are second-order linear recurrence sequences which depend on a family of four parameters (two in the defining recursion itself, and two initial values). In this article we find necessary and sufficient conditions for the periodicity of complex Horadam sequences, under general initial values, characterizing sequence behavior for degenerate and non-degenerate characteristic solution types. Inner and outer boundaries for regions containing periodic orbits are also determined.en
dc.language.isoenen
dc.publisherFibonacci Associationen
dc.relation.urlhttp://www.fq.math.ca/51-1.htmlen
dc.relation.urlhttp://www.fq.math.ca/index.htmlen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectRecurrent sequencesen
dc.subjectFibonacci numbersen
dc.subjectPeriodic sequencesen
dc.titleOn the characterization of periodic complex Horadam sequencesen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalFibonacci Quarterlyen
This item is licensed under a Creative Commons License
Creative Commons
All Items in UDORA are protected by copyright, with all rights reserved, unless otherwise indicated.